# SDR CHI2002F00002

- Difficulty date: March 8, 2002
- Submitted: May 9, 2002
- Operation: Air carrier
- Aircraft: N191CH
- Make and model: Boeing 1072
- System (JASC): 6220 · Main Rotor Head
- Part: Link
- Part number: A02R25518
- Part serial: AM605
- Condition: Cracked
- Location: M/R Head
- Part time: 3,766 hours
- Component: Head, Boeing
- Component part number: 107R25015302
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW CHIEF NOTIFIED OF A POSSIBLE CRACK ON THE FORWARD ROTOR HEAD GREEN GLADE EXTENSION LINK AT THE HORIZONTAL PIN LAG BORE 6 OCLOCK POSITION.  UPON DISASSEMBLY OF THE ROTOR HEAD IT WAS CONFIRMED THAT THE EXTENSION LINK WAS CRACKED.  THE CRACK EXTENDED APPROX. .500 INCHES FROM THE HORIZONTAL PIN BORE INWARD, ACROSS THE FACE AND MFG HAS BEEN NOTIFIED OF THIS DEFECT.
